RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 2, Pages 201–210 (Mi mz828)  

This article is cited in 1 scientific paper (total in 1 paper)

Conditions for the existence of nonoscillatory solutions to a second-order nonlinear differential equation

V. M. Evtukhov

I. I. Mechnikov Odessa National University

DOI: https://doi.org/10.4213/mzm828

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:2, 160–167

Bibliographic databases:

UDC: 517.925.35
Received: 16.04.1997
Revised: 26.07.1999

Citation: V. M. Evtukhov, “Conditions for the existence of nonoscillatory solutions to a second-order nonlinear differential equation”, Mat. Zametki, 67:2 (2000), 201–210; Math. Notes, 67:2 (2000), 160–167

Citation in format AMSBIB
\Bibitem{Evt00}
\by V.~M.~Evtukhov
\paper Conditions for the existence of nonoscillatory solutions to a~second-order nonlinear differential equation
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 2
\pages 201--210
\mathnet{http://mi.mathnet.ru/mz828}
\crossref{https://doi.org/10.4213/mzm828}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1768421}
\zmath{https://zbmath.org/?q=an:0973.34025}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 2
\pages 160--167
\crossref{https://doi.org/10.1007/BF02686242}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087487800021}


Linking options:
  • http://mi.mathnet.ru/eng/mz828
  • https://doi.org/10.4213/mzm828
  • http://mi.mathnet.ru/eng/mz/v67/i2/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bulgakov A.I., Scherbakova A.V., “K voprosu koleblemosti reshenii nelineinoi sistemy obyknovennykh differentsialnykh uravnenii vtorogo poryadka”, Vestnik Tambovskogo universiteta. Seriya: Estestvennye i tekhnicheskie nauki, 16:1 (2011), 58–61  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:228
    Full text:117
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020